Close
Results 1 to 8 of 8
  1. #1
    Bronze Phenster
    Join Date
    Dec 2002
    Location
    chicago
    Posts
    57
    Photos
    View albums

    Post

    Hi everyone. I did well on my first bottle of Phen 30.0 and now I started the 37.5 version. I upped the dosage for this bottle to see if it controlled hunger a little better and I'm hoping this will be the last bottle I'll need. It does control hunger better but I haven't been feeling right since I started it about a week ago. I have a very heavy feeling in the upper middle part of my chest. Sometimes my breathing feels weird. I can't describe it very good but if feels like I'm not getting enough air with my inhaling sometimes. I don't have the symptoms on the health warning sheet that came with my bottle though. I do have an occasional heart palpitation but I've had those for years if I eat certain foods or have too much coffee. My heart was checked not that long ago and was fine. I'm not sure what to do but something isn't feeling right. I'm thinking about the Phen-Fen disaster and am starting to worry if something is hurting me. I got my pills on-line so don't have a doctor to call and ask over the phone but if I feel worse of course I will go to a doctor. I was hoping someone here would recognize my symptoms and have advice for me. Thank you! I'm ashamed to be continuing the pills when I have this bad feeling about them but I've been so happy with the weight loss. Thanks again for any help.

  2. Advertising
    advertising
     

  3. #2
    Diamond Phenster
    Join Date
    Jul 2002
    Location
    San Antonio Texas
    Posts
    3,363
    Photos
    View albums

    Post

    Hi LindaG,
    I had the same thing. I found it extremely hard to breath sometimes like 5 hours into taking it. Especially when people were having conversations with me.. I would just lose my breathe and grab my water and start chugging.. I got REALLY scared. I waited it out and it went away after about a week.. My blood pressure was still fine.. these episodes only lasted a few minutes and then I was okay.. but they would happen like every 30 minutes or so. I took a phen again Wednesday morning after about 2 weeks of not taking any and I still feel weird and its already Thursday night. Losing my breath... my chest feeling really tight. I would recommend that if it is as bad as it sounds, dont take it. I got that with both 30 and 37.5 though. I thought it was a normal side effect... butI am not completely sure. I dont have a dr. If you do, I would suggest calling him/her.. good luck to you.

    mer

  4. #3
    Gold Phenster Ms Kitty's Avatar
    Join Date
    Jan 2003
    Location
    Melbourne, Australia
    Posts
    732
    Photos
    View albums

    Post

    Linda,

    When you have these attacks if they feel like someone is sitting on your chest... then STOP taking the tablets RIGHT AWAY and consult your Doctor. It may just be a side effect which will go away but these tablets can have nasty side effects. You're Doctor has the training to determine if this is something serious. These tablets are prescription tablets for a reason. In the meantime I don't think you should be taking any chances with your health... Sorry if I'm coming on too strong but I've done some pretty in-depth first aid training and I'm a little worried about the symptoms you are describing. PLEASE PLEASE consult your Doctor before you continue with the prescription.
    SW: 228.8
    CW: 197.12
    GW: 184.8
    Lost forever: 31.68

    I shall pass this way but once, any good or kindness therefore, that I can do or show to any being, let me do it now, for I shall not pass this way again.

  5. #4
    Diamond Phenster
    Join Date
    Jul 2002
    Location
    San Antonio Texas
    Posts
    3,363
    Photos
    View albums

    Post

    ok.. im not going to take them anymore either! Thank you Kitty..

  6. #5
    Silver Phenster delta's Avatar
    Join Date
    Nov 2002
    Location
    Down South
    Posts
    370
    Photos
    View albums

    Unhappy

    I know what you are decribing. I had the same feeling. I went to the Dr. in Dec. I had a EKG done. It was normal. She said it could be stress. She told me if it persist, stop taking the Phen. I stop for about two weeks because I was out. I did not feel that way during those weeks. I am back on, I have not experience the feeling again. Now that I am thinking about it, I feel heavy chested.. see a doctor.
    Delta
    SW 188
    CW 184
    GW 165

  7. #6
    Silver Phenster MD2004's Avatar
    Join Date
    Jan 2003
    Posts
    378
    Photos
    View albums

    Post

    I get that feeling sometimes too - I always describe it as it feels like someone is standing on my chest and it is hard to breath-but for me it only lasts a little while and then it passes - and I guess since I am in a hospital all day I figure I am pretty safe! I think that there are several things that can cause it - and you should consult a doctor. I do think that if the 30 worked for you then maybe you should consider taking the 30 again - maybe cutting in half and taking throughout the day - check with a local doctor. What you described is a common side effect and should be checked. Hope all goes well
    Steph
    SW01-07-2003): 174
    CW06-26-2003): 174.5
    GW: 120

    "Not everything that can be counted counts, and not everything that counts can be counted."
    - Albert Einstein (1879-1955)

  8. #7
    Woman at large Anae's Avatar
    Join Date
    Oct 2002
    Location
    Michigan
    Posts
    870
    Photos
    View albums

    Post

    Wow.. guess I'm not the only one then. I would get a heaviness on my chest, and it almost felt like someone was jabbing their fingers in my neck right at the bottom of my throat. Its not a cool feeling but if curiosity compells you, try it gently. It literally felt I could not get enough air in. I would even have to gasp in a few times and then it would start going away. It would happen at irregular intervals, no matter what I ate. But the big thing is, it started happening months BEFORE I started the phen. I went to the ER once and they drew blood, took an ekg, administered a breathing treatment, and took chest x-rays. Blood tests were fine, but the ekg 'was all over the place'.. but was deemed normal. I had some sort of arrythmia I guess but they weren't concerned about it. The x-rays showed my lungs weren't completely expanding too. And since the breathing treatment worked, they gave me an inhaler for 7 days. It worked, but left a nasty headache in its wake. I wound up using the whole thing, and got a prescription for it from my doc too.

    Anyway.. once I started phen and lost weight, it mostly went away. I still notice it start every now and then, but it seems to go away on its own. And I still notice my heart skipping a beat or two, speeding up a bit or slowing down. I can actually feel it in my chest. But I tossed the inhaler but I still have it on prescription. For me I know it wasn't the phen, but I still thought I'd chime in with my input. It was probably stress, weight, and other physical stuff that triggered it. I agree though, go to the doctor and get it checked out! Apparently acid reflux can cause similar breathing symptoms when the acid hits your throat. But never just assume it'll go away, or taking something OTC will keep it in check.

    I'm still interested in input though..

  9. #8
    I AM WILLING TO DO WHATEVER IT TAKES TO LIVE A HEALTHY SLIMMER LIFE
    Join Date
    Oct 2002
    Location
    florida
    Posts
    6,748
    Photos
    View albums

    Post

    EWW DONT I KNOW THE FEELING. WHEN I FIRST STARTED WITH THE 30MG..I FELT HEAVINESS IN MY CHEST. WHAT I DID WAS TOOK A DAY OFF PHEN. DRANK PLENTY OF WATER AND STARTED THE NEXT DAY. I DIDNT HAVE ANY PROBLEMS AFTER THAT.

    I SWITCHED TO 37.5MG(MY LAST SCRIPT) I COULDNT TOLERATE THE WHOLE PILL.I FELT SO DRAINED,TIRED, LIKE A BUS HAD HIT ME..LOL..I FELT THIS WAY EVEN WHEN I WORKED OUT. I COULDNT HAVE THAT. SO I ONLY TOOK HALF A DAY. ON THE NIGHTS I WOULD GO IN TO WORK I WOULD TAKE THE OTHER HALF.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •